# SDR DL757060356

- Difficulty date: May 1, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 62,935 hours, 31,000 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 311N31531
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 PYLON INBOARD MID SPAR CHORD HAS 3 ELONGATED HOLES.  HOLES WERE OVERSIZED TO CLEAN UP THE DAMAGE AND BUSHED TO ORIGINAL SIZE AND LOCATION.
